# SDR AALA2020043099011

- Difficulty date: April 23, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 60,661 hours, 27,216 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON FORWARD CARGO COMPARTMENT DOOR ACTUATOR ATTACH BRACKETS LOCATED BTW FR 25 TO FR 27. REPLACED BRACKETS PER 51-72-11-911-001, SRM 51-42-11-801.
